# SDR 98ZZZX3706

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6870992K
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, ARM PIT AREA OF COMBUSTION CASE FOUND CRACKED, APPROXIMATELY 2.50 INCHES LONG.  PILOTS NOTED APPROXIMATELY 20 DEGREES TOT INCREASE ON THAT ENGINE ON PRIOR FLIGHT.  REPLACED PART.
